# SDR ASOA201612291363

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313713
- Condition: Corroded
- Location: Bs 335-353
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CORRODED FROM BS 335-353.5.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-03-101-006-A01.  COMPLIED WITH EC/TC REO 670-53-21-1368.
